# SDR SWAA2025121740602

- Difficulty date: November 29, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO BAY.   REPAIRED THE FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT IAW SRM 53-30-15-2R-1 REPAIR 1.
